# SDR 9518266628

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Engine: Pwa JT9D7Q
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F, J

## Discrepancy

DURING ROTATION, THE NR 2 ENGINE FIRE WARNING ILLUMINATED, NACELLE TEMPERATURES PEGGED AND THE THRUST LEVER WOULD NOT REDUCE POWER.  A FIRE BOTTLE WAS DISCHARGED, THE ENGINE WAS SHUTDOWN, AND ALL TEMPERATURES RETURNED TO NORMAL, 100,000 LBS OF FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO SFO WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  A 15TH STAGE DUCT HAD SEPARATED AT THE TOP OF THE ENGINE, SEVERAL WIRES WERE HEAT DAMAGED AND THE THRUST LEVER WAS STILL BOUND.  THE AIRCRAFT WAS FERRIED TO ORD WHERE THE ENGINE WAS REPLACED AND ALL DISCREPANCIES WERE CORRECTED.
